MathSciNet Relay Station
MathSciNet bibliographic data
MR822433 58F25 (34C15 92A15)
Butler, Geoffrey; Freedman, H. I.; Waltman, Paul Uniformly persistent systems. Proc. Amer. Math. Soc. 96 (1986), no. 3, 425–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement